# SDR DXTA2009041303599

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N2100
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 3,871 hours, 2,427 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL CABIN AND COCKPIT FILLED UP WITH SMOKE. T/O ABORTED AND WHEN CABIN AND COCKPIT PACS TURNED OFF SMOKE DISIPATED.   BORESCOPED LEFT ENGINE COMPASSOR SECTION.  FOUND OIL WETTED DIRT BUILD UP AT THE 6 OCLOCK POSITION ON THE 1 ST STAGE SET OF VARIABLE GUIDE INLET VANES. REMOVED LEFT ENGINE COWLINGS FOR ENGINE CHANGE BUTT UP AND INSTALLED ENGINE IAW MM 71-00-03. RUN, LEAK & OPS CHECK GOOD.
